# SDR JR2R20170128478

- Difficulty date: January 28, 2017
- Submitted: January 28, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- Aircraft time: 49,427 hours, 40,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 5912285509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT WINDOW PAN CRACKED AT UPPER FWD FLANGE. REPAIRED WINDOW PAN IAW SRM 53-05 FIG 122.
